MathSciNet Relay Station
MathSciNet bibliographic data
MR1041015 16K40 (16D40 16S30 17B35)
Makar-Limanov, L.; Malcolmson, P. Free subalgebras of enveloping fields. Proc. Amer. Math. Soc. 111 (1991), no. 2, 315–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement